# SDR CHQA20130720281

- Difficulty date: July 20, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 29,033 hours, 23,832 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,609 hours, 22,861 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 14527547407
- Condition: Leaking
- Location: Nr 2 A/C Pac
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 COOLING PACK ON DEFERRAL, RECEIVED A NR 2 PACK VALVE CLOSED MESSAGE.  FOLLOWED QUICK REFERENCE HANDBOOK AND DESCENDED TO 10,000 FT.  ELECTED TO RETURN TO FIELD AND LANDED WITHOUT INCIDENT.   BLEED AIR DUCT AND THE DUAL TEMPERATURE CONTROL VALVE WERE REPLACED.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
